# SDR AALA982156

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND INBOARD AFT NR 2 GALLEY MOUNT CORRODED.  INSTALLED NEW INBOARD AFT UPPER G2 GALLEY MOUNT PER STANDARD PRACTICE 51-00.  (M)
